Publication
Title
Delay equivalence in capital accumulation models
Author
Abstract
Language
English
Source (journal)
Journal of mathematical economics. - Amsterdam
Publication
Amsterdam : 2010
ISSN
0304-4068
Volume/pages
46:6(2010), p. 1243-1246
ISI
000285224900021
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.02.2011
Last edited 30.06.2018
To cite this reference